Doctor insights on:
Anti Itch Medication
No it does not: No there is not enough absorption to make you drowsy unless used in very large body surface area. ...Read more
Tinea versicolor cause and treatment??? Just applied an anti fungal cream "clotrigmarole cream usp1%"
TINEA VERSICOLOR: I CALL THIS A FRIENDLY FUNGOUS CONDITION. A KETOCONAZOLE CREAM AND SHAMPOO OFTEN WORKS WELL. IF YOU HAVE IT ON YOUR CHEST AND BACK, FOR EXAMPLE, WASH THOROUGHLY YOUR CHEST AND BACK, AND THEN AFTER YOU RINSE OFF, DRY AND APPLY THE CREAM AT BEDTIME. YOU MUST DO THIS FOR A FEW WEEKS. GOOD LUCK . . . ...Read more
Can econazole cream for jock itch be used in combination with over-the-counter lotrimen jock itch spray or Benadryl (diphenhydramine) sprays to suppress itching?
Probably: Usually we don't want to use two different antifungal agents at the same time but there is probably no harm in doing so. Benadryl (diphenhydramine) spray is ok but there are other otc stuff such as tricalm, itch x that may be more effective. I would suggest that you space the application 30-minute or more apart and see your doctor if the problem persists. ...Read more
Ok to take Benadryl (diphenhydramine) allergy medicine with an anti inflammatory medicine (indocin)?
Indocin&benadryl: Yes you can there is no conraindication. ...Read more
Thrush: I know you have another physician's answer. But, my worry is why you are having this symptom and why you have not been to the doctor or dentist to find out why this is happening to you. I worry that there may be an underlying condition or infection that we need to diagnose. ...Read moreSee 1 more doctor answer
Not usually: In fact, some of the anti-anxiety agents such as Ativan might help with nausea problem. Another drug that is helpful is zyprexa (olanzapine). The only concern is that some drugs might interfere with the breakdown of some chemotherapy drugs. Your oncologist should be able to review your meds for interaction with treatment. Even tamoxifen can have interactions with antidepressants. ...Read more
Stopping meds.: Depending on how long u have been on the meds., reasons for wanting to stop, & the current dose of each. Slow gradual taper is possible, but only under close supervision by your prescribing doctor, keeping in mind that there would be risk of recurrence of the original symptoms the medications were treating. ...Read more
Possibly: Benedryl is an antihistamine which helps itching associated with hypersensitivity reactions such as allergies, bug bites, etc. You may find some transient relief of itching caused by fungal infections, but the ultimate treatment would be that of cure (i.e. topical antifungal cream/powder/spray). ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Antihistamine anti itching medication
- Anti inflammatory otc medication
- Anti nausea medication
- Anti reflux medication
- Otc anti vomiting medication
- Thyroid medication anti androgen
- Anti nausea medication colonoscopy
- Anti nausea medication in pregnancy
- Anti cholesterol medication